MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC., CHICAGO, IL, USA. SOL-MILLENNIUM; MONOJECT 1ML SYRINGE W/HYPODERMIC SAFETY NEEDLE 27G*1/2

SOL-MILLENNIUM MEDICAL INC., CHICAGO, IL, USA. SOL-MILLENNIUM; MONOJECT 1ML SYRINGE W/HYPODERMIC SAFETY NEEDLE 27G*1/2
Model Number 11812705
Medical Device Problem Code Decoupling (1145)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 04/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
"customer reported that they are experiencing a couple of needlesticks with the syringe/needle set, monoject 27g x 1/2" needle.The needle sticks have occurred after attempting to engage the safety cap on the needle by pressing the wing tab on a table or other hard surface.They actually teach this method vs using the other hand to engage safety caps.The needle portion became dislodged "popped off" flying back at the employee and sticking into their hand causing a needle stick.The luer-loc doesn't appear cracked or distorted in any way.
 
Additional Manufacturer Narrative
No sampels were provided buy the customer for evaluation.Additionally, there is no evidence of quality issues associated with this complaint based on the archive sample analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Sol millennium continue to monitor for this kind of issue.Additional assessment will be taken if a significant pattern emerges.Unconfirmed.This report was initially submitted on 04/23/2025.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
 
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.

Brand Name
SOL-MILLENNIUM
Common Device Name
MONOJECT 1ML SYRINGE W/HYPODERMIC SAFETY NEEDLE 27G*1/2
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC., CHICAGO, IL, USA.
311 s wacker dr, suite 4100
chicago IL
Manufacturer (Section G)
SHANGHAI KINDLY ENTERPRISE DEVELOPMENT GROUP CO.,
no 658 gaochao road
shanghai, 20180 3
CH   201803
Manufacturer Contact
jarryd franklin
311 wacker dr, suite 4100
chicago, IL 60606
MDR Report Key22106378
Report Number3014312726-2025-00099
Device Sequence Number8232560
Product Code FMF
UDI-Device Identifier10884521544796
UDI-Public(01)10884521544796(10)01108051
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K241821
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/06/2026
Device Model Number11812705
Device Lot Number01108051
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date05/29/2025
Supplement Report FDA Received Date06/03/2025
08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown